# SDR SROM2012032000016

- Difficulty date: March 16, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 42,316 hours, 39,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 200
- Part time: 42,316 hours, 39,658 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CRACKS WERE FOUND IN THE BEAR STRAP RE-INFORCEMENT OF THE L1 DOOR, BS 304 S10-13L.
